Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Breast cancer completed my taxotere and carboplatin chemo, discoloration of skin near vagina and groin. Suggestion?

I have breast cancer and have just completed my taxotere and carboplatin chemo and will continue on Herceptin until April. I just now noticed the skin on my vagina and groin area has turned almost black. I am 73 and also incontinent so wear Poise pads and occasionally use Depends Silouette panties (in case this might be caused by the fabric in those). No itching or discharge or enlarged lymph nodes or pain. Just the skin color change. I have no idea how long the skin color has been this dark. I weigh 174 and my belly does hang down somewhat so I don't really see this area looking down and just noticed it in the mirror. My Pet/CT scan in April was clean. I have another one due in a month. Of course I am scared to death this is cancer-related.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Dec 2013
Hi,
It seem that you had developed Post inflammatory Hyper- pigmenation at the thigh area which left the black marks. It is a common condition mainly seen in bit overweight persons. Do not apply any home remedies which can aggravate the situation. You can apply creams such as Azelaic acid, glycolic acid and kojic acid can be used to reduce the pigmentation over the groin area under dermatological supervision. Do not apply any thing near vaginal area as it can irritate the soft skin over this area.
Answered: Fri, 18 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor